An Approximate Log-linear Model for Predicting Magazine Audiences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)473-479
JournalJournal of Marketing Research
Volume26
Issue number4
Publication statusPublished - 1989

Cite this

@article{c4ea751ddb6d41afbbf960a58d9b2a8b,
title = "An Approximate Log-linear Model for Predicting Magazine Audiences",
author = "Danaher, {Peter Joseph}",
year = "1989",
language = "English",
volume = "26",
pages = "473--479",
journal = "Journal of Marketing Research",
issn = "0022-2437",
publisher = "American Marketing Association",
number = "4",

}

An Approximate Log-linear Model for Predicting Magazine Audiences. / Danaher, Peter Joseph.

In: Journal of Marketing Research, Vol. 26, No. 4, 1989, p. 473-479.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - An Approximate Log-linear Model for Predicting Magazine Audiences

AU - Danaher, Peter Joseph

PY - 1989

Y1 - 1989

M3 - Article

VL - 26

SP - 473

EP - 479

JO - Journal of Marketing Research

JF - Journal of Marketing Research

SN - 0022-2437

IS - 4

ER -